MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PS TIB INS SZ 4 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC PS TIB INS SZ 4 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4017
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants - product information: (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6) 02-012-60-1440 - tru stem ext 14mm x 40mm; (b)(6) 02-020-11-0340 - truliant ps cem fem ps cem right sz 4; (b)(6) 1500-sg - cemex system genta 80g; (b)(6) 200-02-35 - three peg patella 35mm; (b)(6) 201-78-97 - 2 pk, schanz pin, 3mm x 145mm; (b)(6) 204-70-00 - tibial stem ext.Screw; (b)(4) (b)(6) - gps implant kit v2.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2018, and then experienced a revision surgical procedure on (b)(6) 2021, approximately 3 years after initial implant.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
1038671-2024-04080 multiple mdr reports were filed for this event, please see associated report: 1038671-2024-04080.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (component code, type of investigation, investigation findings, investigation conclusions).The following sections were corrected: h6 (health effect - clinical code, medical device problem code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC PS TIB INS SZ 4 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18955559
Report Number1038671-2024-00631
Device Sequence Number21173355
Product Code JWH
UDI-Device Identifier10885862247414
UDI-Public10885862247414
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Catalogue Number02-012-35-4017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown